# SDR AALA202208103721

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A300*
- Aircraft serial: 1481
- Aircraft time: 70,118 hours, 26,642 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. FOUND MID LAVATORY DOOR OFF THE TRACK, RE-SEATED MID LAVATORY DOOR PER AMM 52-50-00.
